# SDR MWEA96598

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Enlarged Hole
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ENLARGED FASTENER HOLE ON FRAME TO SKIN ATTACH ANGLE AT STA 237, LONGERON 8R.  INSTALLED FABRICATED ANGLE IAW SRM 53-03 FIG 32.
